# SDR SWAA022758

- Difficulty date: November 21, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 18,249 hours, 15,567 cycles
- Engine: CFM56*
- Engine time: 16,810 hours, 14,392 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3353109040
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: B

## Discrepancy

IN-FLIGHT SHUTDOWN, DECLARED EMERGENCY, NR 1 ENGINE LOW OIL PRESS LIGHT ILLUMINATED, OIL QUANITY ZERO.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN.  REMOVED AND REPLACED SEAL ON OIL SCAVENGE LINE ON TRANSFER GEAR BOX PER MM.
